# SDR 3D9A2016102500007

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N401MF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 8,066 hours, 22,833 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Dirty
- Location: M/R Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN TRANSMISSION NR 1 OIL PRESSURE IN YELLOW, WITH NO WARNING LIGHT.  RETURNED TO BASE. CLEANED THE CONNECTOR ON THE NR 1 OIL PRESSURE TRANSDUCER. OPS CHECKED GOOD DURING GROUND RUN.
